# SDR JJBA20120330012

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 27,336 hours, 38,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, CREW NOTICED THE NR 1 & NR 3 CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE EMERGENCY LIGHT BATTERY (PS3).  OPS CHECKED SATISFACTORY.  ACFT RETURNED TO SERVICE.
